I'm on a few medications and I'm a little disturbed that suddenly I go to pick up my BC prescription and it's no longer Estrostep Fe, it's Tri-Legest Fe.
Now I know this is the generic form, but does that mean that it's 100% the same and WON'T INTERACT WITH MY MEDS IF THE ESTROSTEP DIDN'T??
It's Sunday, and it's the day I start taking the pill again, and I can't call my doc to find out what's going on. I really don't want to miss a day, and maybe they didn't make a mistake. However, they DON'T know that I'm on Lamictal now also.
So I take:
Methylin ER (60mg a day)
Does anyone have any info for me? I've been browsing the web but can't find anything good. THANK YOU SO MUCH.
I just got the generic brand of Estrostep too and thought it might be different. I looked up the ingredients in both Tri-Legest and the Estrostep and they are exactly the same measurements and everything. The Tri-Legest just has different colors where Estrostep has different shapes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.